# SDR 2023F00241

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: General aviation
- Aircraft: N801WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 75,062 hours, 32,918 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Packing
- Part number: M832481905
- Part serial: NA
- Condition: Torn
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON THE INITIAL CLIMB AND FINAL DESCENT STRONG ODOR LIKE SKYDROL OR OIL IN PAX CABIN. FOUND AN APU OIL LEAK THAT WAS CORRECTED BY CHANGING AN O-RING ON THE MAGNETIC PLUG DRAIN ON THE GEARBOX HOUSING IAW AMM 49-90-12, OPS CHECK WAS GOOD AND THE DISCREPANCY WAS CLOSED.
